View : 26 Download: 0

Nonexistence of certain types of plateaued functions

Title
Nonexistence of certain types of plateaued functions
Authors
Hyun J.Y.Lee H.Lee Y.
Ewha Authors
이혜숙이윤진현종윤
SCOPUS Author ID
이혜숙scopusscopus; 이윤진scopus; 현종윤scopus
Issue Date
2013
Journal Title
Discrete Applied Mathematics
ISSN
0166-218XJCR Link
Citation
vol. 161, no. 16-17, pp. 2745 - 2748
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Bent function; Boolean function; Homogeneous bent function; Near-bent function; Plateaued function; Semi-bent function
DOI
10.1016/j.dam.2013.04.007
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE